# SDR UALA2013012200386

- Difficulty date: January 22, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,959 hours, 13,647 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 398
- Condition: Damaged
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF INOPERATIVE.  REPLACED NR 1 HF COUPLER REF AMM.
